On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Markov Processes And Related Fields Year : 2002

On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point

Abstract

The coefficients in the decomposition of the excursions measure as convex combination of excursions measures of reflected processes are computed in order to characterize the discontinuity at one point of the diffusion coefficient. In some sense, this result extends to general diffusions a similar one for the skew Brownian motion, and we advocate it may be used in Monte Carlo methods for discontinuous media.
Fichier principal
Vignette du fichier
lejay-decomposition-excursion-measure.pdf (225.58 Ko) Télécharger le fichier
Loading...

Dates and versions

inria-00001230 , version 1 (10-04-2006)

Identifiers

  • HAL Id : inria-00001230 , version 1

Cite

Antoine Lejay. On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point. Markov Processes And Related Fields, 2002, 8 (1), pp.117-126. ⟨inria-00001230⟩
144 View
151 Download

Share

Gmail Facebook Twitter LinkedIn More